# SDR QMLA2009081009025

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N243AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0584
- Aircraft time: 987 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Melted
- Location: Aft Evap Blower
- Component: Aft Evap Blower
- Component part number: EC13568441
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED AN UNIDENTIFIED SMELL. PROBLEM DETERMINED TO BE AIR CONDITIONER FAN WIRING FOR AFT EVAP BLOWER.
